| Catalog Number |
0112780 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015 ¿ patient was diagnosed with pantaloon left inguinal hernia thereby underwent open repair with the implant of perfix plug (device 1, 2).Per op notes, ¿patient had very large lipoma on the cord was skeletonized off and re-invaginated into the indirect space.A small perfix plug (device 1) was placed and tacked circumferentially.A direct hernia was noted and a extra large perfix plug (device 2) was placed into direct defect and a onlay patch placed over top of pubic tubercle using sutures.¿ attorney alleges pain, numbness and burning sensation on left groin.
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2014) is considered to be a best estimate.The date of event is considered to be a best estimate as (29-oct-2025) based on the date of awareness.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.